# SDR DXTA200601764

- Difficulty date: November 29, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N903QS
- Make and model: Cessna 750
- Aircraft serial: 7500162
- Aircraft time: 5,450 hours, 3,301 cycles
- Engine: Allsn AE3007C
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 7464513
- Condition: Contaminated
- Location: Aft Service Bay
- Part time: 5,450 hours, 3,301 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN PAC HAS SWEET OILY ODOR. REMOVED AND REPLACED LT COALESCER IAW MM CHAP 21-51-00.  DUE TO DEICE FLUID CONTAMINATION.  CLEANED AND REINSTALLED RT COALESCER IAW MM CHAP 12-10-01.  RAN PACS FOR 45 MIN UNTIL SMELL CLEARED FROM DUCTS.  NO DEFECTS NOTED.  FOR DETAILS REF. FAS W/O NR 06-2844.
